# SDR DALA2015032902626

- Difficulty date: March 27, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 78,744 hours, 11,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK CABIN EMERGENCY LIGHTS LT SIDE ROW 32-40 INOPERATIVE.  MAINTENANCE REPLACED NR 3 FUSE ON BATTERY PACK LOCATED M9010.
